# SDR IPXA2014052783086

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF YELLOW SYSTEM HYD AFTER TAKE OFF.  R & R O-RING AND FITTING. R & R HOSE.  CHECKED NORMAL. OK FOR CONTINUED SERVICE.  29-23-03-02.
